Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Convergence Rates of Perturbed Attracting Sets with Vanishing Perturbation

Title data

Grüne, Lars:
Convergence Rates of Perturbed Attracting Sets with Vanishing Perturbation.
In: Journal of Mathematical Analysis and Applications. Vol. 244 (April 2000) Issue 2 . - pp. 369-392.
ISSN 1096-0813
DOI: https://doi.org/10.1006/jmaa.2000.6707

Related URLs

Abstract in another language

We investigate the rate of convergence and the rate of attraction of perturbed attracting sets as the perturbation tends to zero. The perturbation model under consideration is a control system which contains the unperturbed system as zero dynamics. Necessary and sufficient conditions for certain rates of convergence are derived. Several applications especially to numerical approximations are given and a number of examples illustrates the results.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Attracting sets; Perturbations; Rate of convergence; Numerical approximation; time varying perturbations; convergence; exponentially attracting sets
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science > 500 Natural sciences
Date Deposited: 22 Feb 2021 08:33
Last Modified: 07 May 2021 06:55
URI: https://eref.uni-bayreuth.de/id/eprint/63262